# SDR SWAA2023041325320

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] RE-LAMPED SEVERAL PASSENGER INTERIOR AND EXTERIOR EMERGENCY LIGHTS AND PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST OK.;[02] VERIFIED STEP 1.
